# SDR CA101018008

- Difficulty date: October 17, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 59,339 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN CREW REPORTED A STRONG ELECTRICAL ODOR IN THE AFT CABIN BETWEEN THE AFT LAVS.  WHEN THE GALLEY POWER IN THE OVERHEAD PANEL WAS TURNED OFF THE ODOR WENT AWAY.
